Skip to content
hair loss from BP meds
avatar
wiseacre posted:
I was put on chlorthatlidone for HBP almost 2 months ago, and my hair started falling out after several weeks on the medication. I'm stopping it on my own today. It has FD+C Blue#1 in it which I'm convinced causes hair loss. I used to have my hair highlighted and used "Shimmer Lights" shampoo to keep brassyness down, found it made my hair fall out and had the Blue#1 dye in it. I'm also sensitive to red dyes, sulfa type antibiotics, + msg among others. I really don't want to keep trying various HBP meds to see if any don't cause the hair loss, so am just going to cease taking this one and see if the hair loss stops...for now. My Dr. didn't think this medication would cause hair loss but I will inform him. Thanks.
Reply


Helpful Tips

Walk a Little
Just taking a short walk can help your blood pressure. More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center